Approximate analytical solutions of bright optical soliton for Nonlinear Schrödinger Equation of power law nonlinearity

Che Haziqah Che Hussin and Amirah Azmi and Ahmad Izani Md Ismail and Adem Kilicman and Ishak Hashim (2021) Approximate analytical solutions of bright optical soliton for Nonlinear Schrödinger Equation of power law nonlinearity. Baghdad Science Journal, 18 (1). pp. 836-845. ISSN 2411-7986

[img] Text
Approximate analytical solutions of bright optical soliton for Nonlinear Schrödinger Equation of power law nonlinearity FULLTEXT.pdf
Restricted to Registered users only

Download (1MB) | Request a copy
[img] Text
Approximate analytical solutions of bright optical soliton for Nonlinear Schrödinger Equation of power law nonlinearity ABSTRACT.pdf

Download (39kB)

Abstract

This paper introduces the Multistep Modified Reduced Differential Transform Method (MMRDTM). It is applied to approximate the solution for Nonlinear Schrodinger Equations (NLSEs) of power law nonlinearity. The proposed method has some advantages. An analytical approximation can be generated in a fast converging series by applying the proposed approach. On top of that, the number of computed terms is also significantly reduced. Compared to the RDTM, the nonlinear term in this method is replaced by related Adomian polynomials prior to the implementation of a multistep approach. As a consequence, only a smaller number of NLSE computed terms are required in the attained approximation. Moreover, the approximation also converges rapidly over a wide time frame. Two examples are provided for showing the ability and advantages of the proposed method to approximate the solution of the power law nonlinearity of NLSEs. For pictorial representation, graphical inputs are included to represent the solution and show the precision as well as the validity of the MMRDTM.

Item Type: Article
Uncontrolled Keywords: Adomian Polynomials , Multistep Approach , Multistep Modified Reduced Differential Transform Method , Nonlinear Schrodinger Equations Of Power Law Nonlinearity
Subjects: Q Science > QA Mathematics
?? QA75 ??
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: SAFRUDIN BIN DARUN -
Date Deposited: 14 Jun 2021 06:59
Last Modified: 14 Jun 2021 06:59
URI: http://eprints.ums.edu.my/id/eprint/27220

Actions (login required)

View Item View Item